# SDR MALA975989

- Difficulty date: February 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N586MA
- Make and model: Saab 340B
- Aircraft serial: 340B165
- System (JASC): 2613 · Overheat Detection
- Part: Thermal Switch
- Part number: 245284
- Condition: Failed
- Location: Rt Nacelle
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF, THE RIGHT TAILPIPE HOT LIGHT ILLUMINATED.  TAKEOFF ABORTED.  MAINTENANCE REPLACED THREE THERMAL SWITCHES IN RIGHT NACELLE, OPS CHECK GOOD.
